# SDR 05FDEA04202

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED AT FUSELAGE RIGHT SIDE STA 1174-1203 STR19-20.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  COMPLIED WITH FED EX EA 7-5330-92597 PART 1, FUSELAGE SKIN, REWORK OF EXISTING REPAIR.  MAJOR REPAIR TIMCO MECH NR 1985 QC 227.
